Alert archive / Tennessee / High Wind Warnings in 2010
High Wind Warning 1, NWS Memphis, TN
NWS Memphis, TN issued this high wind warning at Jul 26, 2010, 11:56 PM CDT for 6 counties in Tennessee; Pemiscot County, Missouri; Mississippi County, Arkansas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 26, 2010, 11:56 PM CDT (04:56 UTC)
- Expired
- Jul 27, 2010, 1:57 AM CDT
- In force
- 2 hr
- Issued by
- NWS Memphis, TN
Counties Mississippi County, AR, Pemiscot County, MO, Crockett County, TN, Dyer County, TN, Haywood County, TN, Lake County, TN, Lauderdale County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 65 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 4.9 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 679 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 945 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
442 WWUS74 KMEG 270456 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 1156 PM CDT MON JUL 26 2010 ...WAKE LOW GENERATING DAMAGING WINDS... .THE BOW ECHO OF THUNDERSTORMS THAT PUSHED THROUGH SOUTHWEST TENNESSEE DIED QUICKLY AND A WAKE LOW HAS DEVELOPED OVER LAUDERDALE COUNTY. NUMEROUS TREES HAVE BEEN REPORTED DOWN ACROSS THE COUNTY. ARZ028-MOZ115-TNZ019-048>051-270600- /O.NEW.KMEG.HW.W.0001.100727T0456Z-100727T0600Z/ MISSISSIPPI-PEMISCOT-DYER-LAUDERDALE-TIPTON-HAYWOOD-CROCKETT- INCLUDING THE CITIES OF...BLYTHEVILLE...CARUTHERSVILLE... DYERSBURG...COVINGTON 1156 PM CDT MON JUL 26 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 1 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 1 AM CDT TUESDAY. * WINDS: SUSTAINED WINDS OF 40 MPH WITH GUSTS TO 65 MPH ARE EXPECTED AS A RESULT OF RAPIDLY DECAYING THUNDERSTORMS AND THE GENERATION OF A WAKE LOW. * TIMING: THE WINDS SHOULD DECREASE AROUND 1 AM. * IMPACTS: NUMEROUS TREES HAVE BEEN REPORTED DOWN ACROSS LAUDERDALE COUNTY. THE WINDS WILL CONTINUE EXPANDING NORTH FOR THE NEXT HOUR BEFORE GRADUALLY DIMINISHING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ BORGHOFF
2 follow-up statements
397 WWUS74 KMEG 270559 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 1259 AM CDT TUE JUL 27 2010 ...WAKE LOW GENERATING DAMAGING WINDS... .THE BOW OF THUNDERSTORMS THAT PUSHED THROUGH SOUTHWEST TENNESSEE DIED QUICKLY AND A WAKE LOW HAS DEVELOPED OVER LAUDERDALE...FAR EASTERN MISSISSIPPI...SOUTHWESTERN DYER AND FAR SOUTHEASTERN PEMISCOT COUNTIES. NUMEROUS TREES HAVE BEEN REPORTED DOWN ACROSS LAUDERDALE COUNTY. TNZ050-051-270700- /O.CAN.KMEG.HW.W.0001.000000T0000Z-100727T0600Z/ HAYWOOD-CROCKETT- 1259 AM CDT TUE JUL 27 2010 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE HIGH WIND WARNING. THE STRONGEST WINDS WILL REMAIN WEST OF HAYWOOD AND CROCKETT COUNTIES. $$ TNZ001-270700- /O.EXB.KMEG.HW.W.0001.000000T0000Z-100727T0700Z/ LAKE- 1259 AM CDT TUE JUL 27 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 2 AM CDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 2 AM CDT EARLY THIS MORNING. * WINDS: SUSTAINED WINDS OF 40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED AS A RESULT OF A WAKE LOW THAT HAS DEVELOPED. * TIMING: THE WINDS SHOULD DECREASE AROUND 2 AM. * IMPACTS: NUMEROUS TREES HAVE BEEN REPORTED DOWN ACROSS LAUDERDALE COUNTY. THE WINDS WILL CONTINUE EXPANDING NORTH FOR THE NEXT HOUR BEFORE GRADUALLY DIMINISHING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ ARZ028-MOZ115-TNZ019-048-049-270700- /O.EXT.KMEG.HW.W.0001.000000T0000Z-100727T0700Z/ MISSISSIPPI-PEMISCOT-DYER-LAUDERDALE-TIPTON- INCLUDING THE CITIES OF...BLYTHEVILLE...CARUTHERSVILLE... DYERSBURG...COVINGTON 1259 AM CDT TUE JUL 27 2010 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 2 AM CDT EARLY THIS MORNING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 2 AM CDT EARLY THIS MORNING. * WINDS: SUSTAINED WINDS OF 40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED AS A RESULT OF A WAKE LOW THAT HAS DEVELOPED. * TIMING: THE WINDS SHOULD DECREASE AROUND 2 AM. * IMPACTS: NUMEROUS TREES HAVE BEEN REPORTED DOWN ACROSS LAUDERDALE COUNTY. THE WINDS WILL CONTINUE EXPANDING NORTH FOR THE NEXT HOUR BEFORE GRADUALLY DIMINISHING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ BORGHOFF
140 WWUS74 KMEG 270657 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 157 AM CDT TUE JUL 27 2010 ARZ028-MOZ115-TNZ001-019-048-049-270800- /O.CAN.KMEG.HW.W.0001.000000T0000Z-100727T0700Z/ MISSISSIPPI-PEMISCOT-LAKE-DYER-LAUDERDALE-TIPTON- INCLUDING THE CITIES OF...BLYTHEVILLE...CARUTHERSVILLE... DYERSBURG...COVINGTON 157 AM CDT TUE JUL 27 2010 ...HIGH WIND WARNING IS CANCELED... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELED THE HIGH WIND WARNING. WINDS HAVE DIMINISHED CONSIDERABLY ACROSS EXTREME NORTHWEST TENNESSEE AND PEMISCOT COUNTY IN THE MISSOURI BOOTHEEL. ONLY LIGHT TO MODERATE RAIN SHOWERS REMAIN. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this high wind warning went out at Jul 26, 11:53 PM CDT, 3 minutes earlier.
Area forecast discussion, Jul 26, 11:53 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1153 PM CDT MON JUL 26 2010 .UPDATE... UPDATED FOR AVIATION. && .PREV DISCUSSION... /ISSUED 1045 PM CDT MON JUL 26 2010/ UPDATE... LINEAR MCS CONTINUE IS MOVE NORTH... NOW INTO SOUTHWEST TN. ONCE THE LEADING EDGE REACHED THE POPLAR CORRIDOR OF MEMPHIS AND SHELBY COUNTY... A REAR INFLOW JET BECAME EVIDENT WHICH HAS SINCE BOWED THE EAST WEST LINE TO THE NORTH AND RESULTED IN WINDS NEAR 50 MPH... PERHAPS MORE REACHING THE SURFACE. LOCALIZED SEVERE WIND THREAT WILL CONTINUE NORTH OF THE MEMPHIS METRO THROUGH MIDNIGHT. SEE AVIATION SECTION BELOW. PWB PREV DISCUSSION... /ISSUED 856 PM CDT MON JUL 26 2010/ UPDATE... NORTHWARD MOVING FORWARD PROPAGATING LINEAR MCS WAS NOTED OVER NORTH MS AT DISCUSSION TIME. A WESTWARD MOVING OUTFLOW BOUNDARY HAD MOVED FROM AL...INTERSECTING THIS MCS...INTENSIFYING STORMS TO SEVERE LIMITS IN THE TUPELO AREA. MUCH OF FAR NORTH MS SAW LITTLE RAIN AND CLOUD COVER THROUGH EARLY EVENING. THIS UNTAPPED INSTABILITY SHOULD HELP MAINTAIN THE FORWARD MCS AS IT MOVES CLOSER TO WEST TN. EVENTUALLY...EXPECT A WEAKENING FROM 10PM TO THROUGH MIDNIGHT...AS THE MCS ENCOUNTERS LESS UNSTABLE AND MORE STRONGLY CAPPED AIR OVER WEST TN. PWB PREV DISCUSSION... /ISSUED 644 PM CDT MON JUL 26 2010/ UPDATE... UPDATED FOR AVIATION. PREV DISCUSSION... /ISSUED 253 PM CDT MON JUL 26 2010/ DISCUSSION... A DEEP TROPICAL AIRMASS WILL REMAIN OVER THE MID SOUTH INTO EARLY NEXT WEEK WITH SEASONABLY HOT TEMPERATURES. WILL HAVE TO MONITOR THE NEED FOR HEAT ADVISORIES BEYOND THIS EVENING ON A DAILY BASIS...ESPECIALLY FROM WEDNESDAY INTO THE WEEKEND AS H5 HEIGHTS RISE WITH THE HIGH ALOFT MOVING OVERHEAD. SHOWER AND THUNDERSTORM ACTIVITY SHOULD GRADUALLY DIMINISH DURING THE WEEK AS H7 TEMPS INCREASE AND PROVIDE A MID LEVEL CAP. DIFFICULT TO RULE OUT ISOLATED AFTERNOON AND EVENING PULSE STORMS WITH DEWPOINTS IN THE MID 70S THROUGHOUT THE FORECAST PERIOD. WILL HAVE TO WATCH FOR A POTENTIAL BACKDOOR COLD FRONT ACROSS THE NORTHEAST QUARTER OF THE REGION IN THE THURSDAY AND FRIDAY TIME FRAME. THE 12Z MEDIUM RANGE MODELS DIFFER ON THE AMPLITUDE OF A NORTHEAST U.S. UPPER TROUGH EARLY NEXT WEEK. THE ECMWF IS MORE AMPLIFIED THAN THE GFS AND WOULD ALLOW FOR LOWER TEMPERATURES AND POSSIBLE MCS ACTIVITY IN NORTHWEST FLOW ALOFT. DECIDED ON THE PERSISTENCE FORECAST THIS FAR OUT. OKULSKI && .AVIATION... 06Z TAFS TSRA SHOULD CONTINUE TO GRADUALLY DIMINISH THROUGH THE EARLY MORNING HOURS...WITH VFR LIKELY FOR THE OUTBOUND KMEM PUSH. SHORT TERM CONCERN FOR WAKE LOW WINDS MOVING NORTH INTO THE MO BOOTHEEL AND NORTHWEST TN...BUT THESE STRONG WINDS SHOULD BYPASS KJBR. ATMOSPHERE SHOULD RESET AND BE PRIMED AGAIN FOR STORMS TUESDAY AFTERNOON. PWB && .PRELIMINARY POINT TEMPS/POPS... MEM 78 93 78 93 / 60 40 20 30 MKL 75 92 75 93 / 50 40 20 30 JBR 75 93 75 93 / 50 40 20 30 TUP 78 93 75 93 / 60 40 20 30 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jul 26, 2:13 PM CDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 213 PM CDT MON JUL 26 2010 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-272115- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 213 PM CDT MON JUL 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG THUNDERSTORMS WITH GUSTY WINDS AND HEAVY RAIN WILL BE POSSIBLE THROUGH THIS EVENING. A FEW STORMS MAY BECOME SEVERE AND LOCALIZED FLASH FLOODING WILL BE A CONCERN. A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM FOR MOST OF THE MID SOUTH. HEAT INDICES WILL BE BETWEEN 104 AND 108 DEGREES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY STRONG THUNDERSTORMS WITH GUSTY WINDS AND HEAVY RAIN WILL BE POSSIBLE ONCE AGAIN ON TUESDAY. HEAT INDICES ARE FORECAST TO BE IN THE 105 TO 109 DEGREE RANGE FROM WEDNESDAY THROUGH MONDAY. HEAT ADVISORIES MAY BE NEEDED DURING THIS TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. OKULSKI
In the hours before
Special weather statement, Jul 26, 8:25 PM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 825 PM CDT MON JUL 26 2010 MSZ020-021-270215- YALOBUSHA MS-TALLAHATCHIE MS- 825 PM CDT MON JUL 26 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 915 PM CDT FOR... EASTERN TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI... YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 45 MPH WAS LOCATED 4 MILES SOUTH OF SCOBEY AT 825 PM CDT...MOVING NORTH AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN TALLAHATCHIE AND YALOBUSHA COUNTIES...INCLUDING LOCATIONS NEAR CHARLESTON...GEORGE PAYNE STATE PARK AND WATER VALLEY...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES ENID LAKE.
Local storm report, Jul 26, 8:44 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
844 PM CDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM TSTM WND DMG TUPELO 34.26N 88.73W
07/26/2010 LEE MS COUNTY OFFICIAL
TREES AND POWER LINES DOWN ACROSS THE CITY OF TUPELO.
0841 PM TSTM WND DMG SALTILLO 34.38N 88.69W
07/26/2010 LEE MS COUNTY OFFICIAL
MULTIPLE TREES DOWN IN SALTILLO.
&&
CDGSpecial weather statement, Jul 26, 8:45 PM CDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 845 PM CDT MON JUL 26 2010 ARZ018-026-028-MOZ113-270230- CRAIGHEAD AR-MISSISSIPPI AR-GREENE AR-DUNKLIN MO- 845 PM CDT MON JUL 26 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 930 PM CDT FOR... NORTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... SOUTHEASTERN GREENE COUNTY IN EASTERN ARKANSAS... NORTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS... SOUTHWESTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER LEACHVILLE AT 845 PM CDT...MOVING NORTH AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CRAIGHEAD...DUNKLIN...GREENE AND MISSISSIPPI COUNTIES... INCLUDING LOCATIONS NEAR LEACHVILLE...MANILA...MONETTE AND SENATH... SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BIG LAKE. BORGHOFF
Local storm report, Jul 26, 9:11 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
911 PM CDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM FLASH FLOOD 4 SE BRADEN 35.33N 89.53W
07/26/2010 FAYETTE TN LAW ENFORCEMENT
STREET FLOODING OVER OLD BROWNSVILLE RD AND HWY 59.
&&
CDGSpecial weather statement, Jul 26, 9:19 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 919 PM CDT MON JUL 26 2010 ARZ036-049-MSZ001-007-008-TNZ088-270300- LEE AR-CRITTENDEN AR-DE SOTO MS-TUNICA MS-TATE MS-SHELBY TN- 919 PM CDT MON JUL 26 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 1000 PM CDT FOR... SOUTHEASTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS... NORTHEASTERN LEE COUNTY IN EASTERN ARKANSAS... DESOTO COUNTY IN NORTHWEST MISSISSIPPI... WESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI... NORTHERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI... SOUTHERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 45 MPH WAS LOCATED FROM 4 MILES SOUTHWEST OF HORSESHOE LAKE TO COLDWATER AT 920 PM CDT...MOVING NORTHEAST AT 35 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CRITTENDEN...DESOTO...LEE...SHELBY...TATE AND TUNICA COUNTIES...INCLUDING LOCATIONS NEAR HERNANDO...HORN LAKE...MARION... MIDTOWN MEMPHIS...OLIVE BRANCH...SOUTHAVEN...T O FULLER STATE PARK AND WEST MEMPHIS...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES ARKABUTLA LAKE...HORN LAKE... HORSESHOE LAKE...LAKE MCKELLAR AND ROBCO LAKE.
Special weather statement, Jul 26, 10:26 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1026 PM CDT MON JUL 26 2010 TNZ049-088-089-270415- FAYETTE TN-SHELBY TN-TIPTON TN- 1026 PM CDT MON JUL 26 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 1115 PM CDT FOR... FAYETTE COUNTY IN SOUTHWEST TENNESSEE... SHELBY COUNTY IN SOUTHWEST TENNESSEE... SOUTHERN TIPTON COUNTY IN SOUTHWEST TENNESSEE... A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 45 MPH WAS LOCATED FROM 3 MILES SOUTH OF FRAYSER TO 15 MILES EAST OF COLLIERVILLE AT 1026 PM CDT...MOVING NORTHEAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN FAYETTE...SHELBY AND TIPTON COUNTIES...INCLUDING LOCATIONS NEAR BARTLETT...COLLIERVILLE...CORDOVA...GERMANTOWN...MIDTOWN MEMPHIS AND MILLINGTON...SHOULD MONITOR THIS STORM CLOSELY.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:45 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood | 29 min |
| Jul 26, 8:32 PM CDT | Flash Flood Warning | MEG | Fayette | 3 hr |
| Jul 26, 9:13 PM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, Haywood, Madison | 3 hr |
| Jul 26, 10:20 PM CDT | Areal Flood Advisory | MEG | Fayette, Shelby | 115 min |
| Jul 26, 10:31 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Shelby, Tipton | 44 min |
| Jul 26, 10:53 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Lauderdale, Madison, Tipton | 67 min |
| Jul 26, 9:52 PM CDT | Flash Flood Warning | MEG | Craighead, Greene | 3 hr |
| Jul 26, 10:48 PM CDT | Areal Flood Advisory | MEG | Clay, Greene | 117 min |
Nearby
High Wind Warnings in Tennessee, 2010High Wind Warnings in Missouri, 2010High Wind Warnings in Arkansas, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.